# SDR AALA201504239004

- Difficulty date: April 22, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 45,680 hours, 26,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2514353
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER MISSING SEAT 22C.  INSTALLED COVER AT EXIT SEAT 22C.
